# SDR DALA2025121009036

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 10,462 hours, 4,801 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, DUE TO "FUEL IMBALANCE" AND "FMS FUEL" CAUTION MESSAGES. CORRECTIVE ACTION: RH AND LH EJECTOR PUMPS AND 90 ELBOW TUBES FOUND DAMAGED ALONG WITH ONE LH CHECK VALVE. ALL DAMAGED COMPONENTS REPLACED. R/R LH TRANSFER FLOAT SOV. A/C RTS. (LP# 7950252, 1335358, 1341607, 1342336)
